# SDR CALA2025100909829

- Difficulty date: September 12, 2025
- Submitted: October 9, 2025
- Operation: Air carrier
- Aircraft: N27239
- Make and model: Boeing 737824
- Aircraft serial: 28951
- Aircraft time: 79,293 hours, 29,659 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A55048
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION CABIN AFT WET AREA FLOORBEAM STA 947.5, LBL9.   (REF AAR N/R 97533673) REMOVED THE DAMAGED FLANGES OF THE UPPER TEE OF THE FLOORBEAM BETWEEN LBL 34.5 TO RBL 32.9,  INSTALLED NEW TEE ANGLE AND REPAIR PARTS IAW SRM 53-70-51-2R-5 REPAIR 5 WITH THE DEVIATIONS APPROVED IN EC/RA 5370-01194 AND AAR-MIA ESR-WI 2023704-13-12761.
